Hi! I'm currently a junior in college and regularly take adderoll for my ADD and to help me get through my studies. I've been having problems though recently with my sexual performance and desire and it's really starting to bother me and my girlfriend. I read on webmd that although the side effect is not severe, it still is a side effect of taking the drug. I have two questions regarding the matter: if I dont take my dose for that day will i return to my origional state, or will it take time? and is there any other drugs out there to help me overcome this problem or balance out the adderoll side effect?
Sexual side effects are rather rare. You should not blame the medication (actually most stimulants are not any longer working at night time due to the short half-time). Sexual performance is subject to a lot of influences including stress. It is not always the medication...
You are not logged in
Today's date: Thu, 17 Jan 2019 18:06:32 +0100